# SDR SWIA201436298

- Difficulty date: February 8, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 46,031 hours, 38,648 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY LIGHT STRIP TOWARDS REAR OF PLANE IS NOT ILLUMINATING.  FLT 2580 RECONNECTED LOOSE CONNECTION ON CABIN FLOOR EMERGENCY LIGHT STRIP TOWARDS REAR OF PLANE.
